Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 39, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Mar 23, 2012, 2:24 PM PDT. It took effect at Mar 23, 2012, 9:00 PM PDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2012, 2:24 PM PDT (21:24 UTC)
- In effect from
- Mar 23, 2012, 9:00 PM PDT
- Expired
- Mar 25, 2012, 2:21 PM PDT
- In force
- 41 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
823 WHUS76 KLOX 232124 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 224 PM PDT FRI MAR 23 2012 PZZ670-240430- /O.NEW.KLOX.SC.Y.0039.120324T0400Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 224 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. STRONGEST WINDS NORTH PORTION TONIGHT...OTHERWISE SOUTH AND SOUTHEAST WINDS 15 TO 25 KT. SEAS WILL BUILD TO 7 TO 10 FEET SATURDAY MORNING WITH A DOMINANT 10 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
165 WHUS76 KLOX 240405 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT FRI MAR 23 2012 PZZ673-241215- /O.EXB.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 905 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL PREVAIL FROM LATE SATURDAY NIGHT. SEAS WILL BUILD TO 7 TO 10 FEET BY SATURDAY AFTERNOON WITH A DOMINANT 10 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-241215- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 905 PM PDT FRI MAR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SEAS WILL BUILD TO 7 TO 10 FEET SATURDAY MORNING WITH A DOMINANT 10 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHUS76 KLOX 240953 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 AM PDT SAT MAR 24 2012 PZZ670-241800- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 253 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON THROUGH TONIGHT. SEAS WILL BUILD TO 7 TO 10 FEET THIS MORNING WITH A DOMINANT 13 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-241800- /O.CON.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 253 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT WILL PREVAIL FROM LATE TONIGHT. SEAS WILL BUILD TO 7 TO 10 FEET BY THIS AFTERNOON WITH A DOMINANT 13 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS76 KLOX 241516 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 816 AM PDT SAT MAR 24 2012 PZZ670-242300- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 816 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTH TO SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS TO 25 KT WILL INCREASE TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS WILL BUILD TO 7 TO 10 FEET THIS MORNING WITH A DOMINANT 13 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-242300- /O.CON.KLOX.SC.Y.0039.120324T1700Z-120325T1200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 816 AM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY...WITH THE WINDS CONTINUING THROUGH TONIGHT. SEAS WILL BUILD TO 7 TO 10 FEET BY THIS AFTERNOON WITH A DOMINANT 13 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
663 WHUS76 KLOX 242118 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 218 PM PDT SAT MAR 24 2012 PZZ676-250530- /O.EXB.KLOX.SC.Y.0039.120325T0300Z-120325T1200Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 218 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING WITH GUSTS TO 30 KT. THE WINDS WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-250530- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 218 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-250530- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 218 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
452 WHUS76 KLOX 250330 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PDT SAT MAR 24 2012 PZZ670-251130- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 830 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-251130- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 830 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 8 TO 11 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-251130- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T1200Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 830 PM PDT SAT MAR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS AND SEAS...SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING. THE WINDS WILL CONTINUE THROUGH TONIGHT...BEFORE DIMINISHING. SEAS WILL BUILD TO 7 TO 10 FEET WITH A DOMINANT PERIOD OF 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS76 KLOX 251047 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 347 AM PDT SUN MAR 25 2012 PZZ650-251900- /O.EXB.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 347 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL BECOME NORTHEAST AND SLOWLY DIMINISH BY LATE AFTERNOON. * SEAS...COMBINED SEAS WILL BE 6 TO 8 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THROUGH THIS AFTERNOON...THEN SEAS WILL SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-251900- /O.EXB.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 347 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL SLOWLY DIMINISH BY LATE AFTERNOON. * SEAS...COMBINED SEAS WILL BE 5 TO 7 FEET WITH A DOMINANT PERIOD OF 14 SECONDS THROUGH THIS AFTERNOON...THEN SEAS WILL SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-251900- /O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 347 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL DIMINISH THIS MORNING. HOWEVER...SEAS WILL REMAIN AT 9 TO 11 FEET THROUGH LATE TONIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-251900- /O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 347 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL BECOME EAST AND DIMINISH BY AFTERNOON. HOWEVER...SEAS WILL REMAIN AT 9 TO 11 FEET THROUGH LATE TONIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-251900- /O.EXT.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 347 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL BECOME EAST AND DIMINISH IN THE AFTERNOON. HOWEVER...SEAS WILL REMAIN AT 9 TO 11 FEET THROUGH LATE TONIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
932 WHUS76 KLOX 251520 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 820 AM PDT SUN MAR 25 2012 PZZ670-252345- /O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ /O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 820 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ673-252345- /O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ /O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 820 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ676-252345- /O.CAN.KLOX.SC.Y.0039.000000T0000Z-120326T1000Z/ /O.NEW.KLOX.SW.Y.0010.120325T1520Z-120326T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 820 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * SEAS...A WEST TO NORTHWEST SWELL BETWEEN 9 AND 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ650-252200- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 820 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL BECOME NORTHEAST AND SLOWLY DIMINISH BY LATE AFTERNOON. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-252200- /O.CON.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 820 AM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL SLOWLY DIMINISH BY LATE AFTERNOON. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RAT
178 WHUS76 KLOX 252121 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 221 PM PDT SUN MAR 25 2012 PZZ650-655-252230- /O.CAN.KLOX.SC.Y.0039.000000T0000Z-120325T2200Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 221 PM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. WITH THE COLD FRONT ABOUT TO EXIT THE COASTAL WATERS...THE GUSTY SOUTHEAST WINDS WILL CONTINUE TO DIMINISH. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. ALTHOUGH THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...LOCAL SOUTHEAST WIND GUSTS TO 25 KT WILL BE POSSIBLE THROUGH LATE THIS AFTERNOON. $$ PZZ670-260400- /O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 221 PM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ673-260400- /O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 221 PM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ676-260400- /O.EXT.KLOX.SW.Y.0010.000000T0000Z-120326T0400Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 221 PM PDT SUN MAR 25 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...A WEST TO NORTHWEST SWELL OF 9 TO 11 FEET WITH A PERIOD OF 14 SECONDS WILL CONTINUE THROUGH EARLY THIS EVENING...BEFORE DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ RAT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 1:35 PM PDT, 49 minutes earlier.
Area forecast discussion, Mar 23, 1:35 PM PDT, 49 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 135 PM PDT FRI MAR 23 2012 .SYNOPSIS... A STORM WILL MOVE SOUTH OVER THE REGION LATE SATURDAY AND SUNDAY BRINGING PERIODS OF HEAVY RAIN AND MOUNTAIN SNOW. THE LOW WILL MOVE EAST ON MONDAY FOR FAIR WEATHER. ANOTHER LOW WILL APPROACH BY MIDWEEK FOR POSSIBLE LIGHT RAIN IN SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. THE TEMPERATURES WILL BE BACK TO SEASONAL NORMALS ON THURSDAY. && .SHORT TERM (TODAY-MON)...MARINE LYR STARTING TO CLEAR ACROSS THE SOUTHERN AREAS BUT IT'S BEEN SLOW GOING AND STILL REALLY STRUGGLING IN SRN SBA COUNTY. EXPECT THIS CLEARING TREND TO CONTINUE THROUGH THE EVENING, BUT THEN SOME CLOUDS RETURNING TO LA COUNTY LATER TONIGHT BEFORE CLEARING SATURDAY AFTERNOON. SHOULD ACTUALLY SEE SOME WARMING SATURDAY WITH MORE SUNSHINE AND SOUTHERLY FLOW AHEAD OF THE SAT NIGHT/SUNDAY STORM. WE THEN TURN OUR ATTENTION TO THE STORM FOR THE LATTER HALF OF THE WEEKEND. 12Z MODELS DID SLOW THE ARRIVAL SOMEWHAT AS THE FRONT STALLS FOR A LITTLE WHILE OFF THE CENTRAL COAST THEN PIVOTS INTO PT CONCEPTION LATE SATURDAY NIGHT. HOWEVER, THERE IS STILL ABOUT 6 HOURS OF DIFFERENCE BETWEEN THE FASTER GFS AND THE OTHER MODELS, THOUGH I SEE NOW THE 18Z NAM HAS SLOWED FURTHER AND LINES UP VERY WELL WITH THE 12Z GFS. PRECIP AMOUNTS STILL LOOK PRETTY GOOD AS STRONG SOUTHERLY FLOW SHOULD DO A GOOD JOB ENHANCING PRECIP RATES AS THE FRONT HITS THE TRANSVERSE RANGE. THE LOCAL WRF MODEL DOES SHOW A VERY SHALLOW LAYER OF EASTERLY FLOW AT THE SURFACE BUT I DON'T THINK THIS WILL HAVE A SIGNIFICANT IMPACT ON RAINFALL AMOUNTS UNLESS THE EASTERLY FLOW RUNS DEEPER THROUGH THE LOW LVLS THAN EXPECTED. SNOWFALL SHOULD BE SIGNIFICANT FOR HIGHER ELEVATIONS, ESPECIALLY THOSE ABOVE 6000 FEET. WILL BE ISSUING A WINTER STORM WATCH FOR THE VENTURA/LA MOUNTAINS, MAINLY FOR SUNDAY AND SUNDAY NIGHT. SNOW LEVELS WILL BE A LITTLE TRICKY. MODELS INDICATE THEM RUNNING BETWEEN 5000-6000 FEET SUNDAY, BUT WITH THE STRONG SOUTHERLY FLOW AHEAD OF AND WITH THE FRONT THEY MIGHT BE A TAD HIGHER THAN THAT, ESPECIALLY ON SOUTH FACING SLOPES. FEEL CONFIDENT THAT RESORTS WILL DO WELL WITH THIS EVENT, BUT NOT SO CONFIDENT BELOW 6000 FEET. AM HOLDING OFF ISSUING A WATCH FOR SBA MOUNTAINS AT THIS TIME FOR THIS REASON AS THE MTNS THERE PRETTY MUCH TOP OUT AROUND 6000 FEET. SNOW AMOUNTS THERE MAY BE MORE IN THE ADVISORY RANGE. PRECIP EXPECTED TO START TAPERING OFF LATE SUNDAY WITH JUST SOME LINGERING SHOWERS MONDAY, MAINLY OVER THE MTNS AND ERN/SRN LA COUNTY. .LONG TERM (TUE-FRI)...DRY AND A LITTLE WARMER MOST AREAS TUESDAY. BY LATE TUESDAY INTO WEDNESDAY MOISTURE FROM THE TAIL END OF A SYSTEM MOVING INTO NORTHERN CALIFORNIA WILL BRUSH THE CENTRAL COAST AND LEFT IN THE SLIGHT CHANCE POPS WE HAD GOING FOR THOSE AREAS. THE FRONT WASHES OUT AS IT MOVES SOUTH SO NO PRECIP EXPECTED SOUTH OF PT CONCEPTION BUT POSSIBLY SOME INCREASE IN CLOUDS WED. THEN A LITTLE RIDGE STARTS TO BUILD OVER THE AREA THU/FRI FOR DRY WEATHER AND A WARMING TREND. && .AVIATION...23/1800Z. MID/UPPER LEVEL TROUGH OF LOW PRESSURE UPSTREAM WILL GRADUALLY APPROACH. MID/UPPER LEVEL MODERATE/STRONG SOUTHWEST WINDS WILL PREVAIL OVER THE AREA. LOW LEVEL CLOUD FIELD WITH TOPS AROUND 035 NEAR SHORE WILL GRADUALLY LESSEN AREALLY AND TOPS MAY DIFFER BY MINUS 1KFT SAT MORNING. WEAK SOUTHERLY GRADIENT THROUGH 24/20Z THEN MODERATE SOUTHERLY THEREAFTER. KLAX...CHANCE CIGS 022-028 THROUGH 24/04Z THEN CHANCE CIGS 014 BETWEEN 24/04-24/17Z. KBUR...CHANCE CIGS 015 THROUGH 23/22Z THEN CHANCE CIGS 027 BETWEEN 23/22-24/06Z AND CHANCE CIGS 016 24/06-24/16Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH (SEE LAXWSWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...WOFFORD AVIATION...30 SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 23, 2:12 PM PDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 212 PM PDT FRI MAR 23 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-241300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 212 PM PDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A STORM SYSTEM WILL LIKELY BRING RAIN AND MOUNTAIN SNOW TO THE REGION OVER THE WEEKEND. IT APPEARS THAT THE BULK OF THE STORM WILL OCCUR LATE SATURDAY NIGHT INTO SUNDAY NIGHT. PRECIPITATION MAY BE HEAVY AT TIMES. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. THERE WILL BE GUSTY SOUTH WINDS SATURDAY AFTERNOON THROUGH SUNDAY MORNING ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...AND IN THE MOUNTAINS. SIGNIFICANT SNOW COULD FALL AT LEVELS LOW ENOUGH TO AFFECT TRAVEL ON INTERSTATE 5 OVER THE GRAPEVINE LATE SUNDAY AND SUNDAY NIGHT. * WINTER STORM WATCH.........SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:12 PM PDT | Winter Storm Watch | LOX | 13 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.